Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Recently underwent chemotherapy. Nodules on both sides of head. Painful. Tongue swollen. Food tasteless, weightloss. Suggestions?

My Mother has recently under gone Chemo therapy(last dose was in Oct) and lung surgery (Lobe ectomy). She has no problems breathing everything seems good as far as the surgery is concerned. She now says she has some type of nodules on each side of her head and it is painful to the touch. The pain is also in her neck, jaw, teeth hurt, now she says it feels as if her tongue is swollen. She still has problems with her food having no taste, as a result is not eating well and continues to loose weight. Surgery was Dec 20th she is still on the morpine, and oxycoden.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Oncologist, Radiation 's  Response
These are not side effects of chemotherapy. The stage and pathology reports should have been mentioned. Tastelessness can be due to effects of chemotherapy but tongue swelling is unrelated, any swelling in head as you have mentioned should be biopsied. Morphine can also be the cause of not eating well. Consult your oncologist.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor